# SDR CA121005001

- Difficulty date: October 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 9463774101
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PHASE CHECK, MAINTENANCE NEEDED TO PERFORM INFLATION TEST OF DE-ICING BOOT.  THE MECHANIC CONNECTED A SHOP AIR SUPPLY REGULATOR TO THE BLEED HOSE, PN 946-37-74-101 AND NOTICED THAT THE HOSE WAS LEAKING.  THERE WAS NO CHAFING OR ANY OTHER EVIDENCE ON THE FLEXIBLE HOSE SO THAT THE DEFECT CAN ONLY BE FOUND BY PRESSURIZING THE HOSE.
